Jump to content
CrazyBoards.org

Recommended Posts

Hi All,

 

I just started perphenazine and I have developed akathisia, a side effect that is new to me.  My pdoc told me to try benadryl if eps popped up, but I forgot to ask specific questions.  So, how much should I take?  How frequently?  Is there any chance that the akithasia will subside or will I have to remain a diphenydramine junkie for as long as I am on perphenazine?

 

Thanks heaps.

Link to comment
Share on other sites

I certainly wouldn't take more that it says to on the bottle without the direction of your pdoc. If it were me and my pdoc told me to take Benadryl, I'd look on the bottle and take one dose. Then when enough time had lapsed, if I was still having symptoms, I'd try another. If taking it like that didn't work then I'd call my pdoc and tell him it wasn't working and ask for Cogentin.

Link to comment
Share on other sites

I couldn't take Cogentin due to side effects, so I'd take Benadryl. It was pretty sedating, I took 25-50mg max (my doctor scripted 50mg but it was actually cheaper to buy OTC than have filled)

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...